# SDR SIMA20140921007

- Difficulty date: September 21, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 37,538 hours, 34,099 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REENTER MEL 34-10 RAD ALTIMETER FAIL BELIEVE TO BE NR 2, NUMEROUS AURAL WARNING RECEIVED UPON INITIAL DESCENT UNTIL CONFIGURED FOR LANDING.  IAW AML 3639793 1.  R & R RADIO ALTIMETER IAW AMM 34-31-01.  OPERATIONS CHECKED GOOD MEL RESTORED.  ACFT NOT COMPLIANT FOR CAT II OPERATIONS DUE TO MEL 34-42 IAW AML 3639789 4.
